# SDR UHLA201606160344

- Difficulty date: June 16, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 32,850 hours, 20,360 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE SERVICE DOOR HAS LIGHT SURFACE CORROSION AT FWD EDGE, ADJACENT TO INBOARD SIDE OF HINGE.  REMOVED CORROSION IAW SRM 51-12-01,  FOUND TO BE IN LIMITS PER SRM 51-75-16.  INSTALLED NEW HINGE ON DOOR IAW AMM 20-10-01, AND SRM 51-40-02. INSTALLED DOOR IAW AMM 20-10-01.
